Alert archive / Georgia / Tornado Warnings in 2005
Tornado Warning 23, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 26, 2005, 11:56 PM EST for Lanier County, Lowndes County, Seminole County, Georgia; Jackson County, Florida; Houston County, Alabama. It was in force for 277 days. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2005, 11:56 PM EST (04:56 UTC)
- Expired
- Dec 28, 2005, 4:15 PM EST
- In force
- 277 days
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Houston County, AL, Jackson County, FL, Lanier County, GA, Lowndes County, GA, Seminole County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:10 PM EDT | HAIL 0.75 | 6 Sw Argyle, GA | |
| Aug 23, 5:35 PM EDT | TSTM WND GST 45 | Homerville, GA | 45 MPH WIND GUST MEASURED IN DOWNTOWN HOMERVILLE. |
| Dec 5, 3:00 PM EST | TORNADO | Stockton, GA | FIREMAN REPORTED SEEING A TORNADO CROSSING HWY 84 IN STOCKTON |
| Dec 5, 3:10 PM EST | TSTM WND DMG | 15 Sw Homerville, GA | NUMEROUS TREES AND POWERLINES DOWN ALONG OLIVE LEAF ROAD JUST SOUTH OF DUPONT. |
| Dec 5, 3:10 PM EST | TSTM WND DMG | 2 E Du Pont, GA | END OF HOUSE DAMAGED AT 2371 EDWARD LEE RD. POSSIBLE TORNADO. TIME IS APPROXIMATE. |
| Dec 5, 3:10 PM EST | TORNADO | 15 Sw Homerville, GA | NUMEROUS TREES AND POWERLINES DOWN IN DIFFERENT DIRECTIONS ALONG OLIVE LEAF ROAD JUST SOUTH OF DUPONT. ALSO ONE HOUSE DAMAGED. |
| Dec 5, 3:10 PM EST | TORNADO | Du Pont, GA | PRELIMINARY ASSESSMENT IN CLINCH COUNTY...F1 WITH SMALL AREA OF F2 DAMAGE NEAR DU PONT. BRICK CARPORT DEMOLISHED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 10:00 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 4.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTAE 270456 TORTAE GAC173-185-270530- /O.NEW.KTAE.TO.W.0023.050327T0456Z-050327T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1156 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... LANIER COUNTY IN SOUTH CENTRAL GEORGIA NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA * UNTIL 1230 AM EST * AT 1151 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 6 MILES SOUTHEAST OF MOODY AFB...OR ABOUT 9 MILES NORTHEAST OF VALDOSTA...MOVING EAST AT 35 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... STOCKTON AND GREENWOOD BY 1205 AM EST... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. LAT...LON 3097 8324 3081 8316 3095 8264 3116 8273 $$ 9-FOURNIER
2 follow-up statements
000 WWUS52 KTAE 270523 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1222 AM EST SUN MAR 27 2005 GAC173-185-270532- /O.CAN.KTAE.TO.W.0023.000000T0000Z-050327T0530Z/ LOWNDES GA-LANIER GA- 1222 AM EST SUN MAR 27 2005 ...THE TORNADO WARNING FOR SOUTHERN LANIER AND NORTHEASTERN LOWNDES COUNTIES IS CANCELLED... THE LINE OF STORMS THAT WAS PRODUCING THE POSSIBLE TORNADO AND DAMAGING WINDS HAS WEAKENED AND MOVES EAST OF THE AREA. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. LAT...LON 3097 8324 3081 8316 3095 8264 3116 8273 $$ 9-FOURNIER
000 WFUS52 KTAE 282048 TORTAE ALC069-FLC063-GAC253-282115- /O.NEW.KTAE.TO.W.0023.051228T2047Z-051228T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 PM EST WED DEC 28 2005 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA SOUTHEASTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA NORTHERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA THIS INCLUDES THE CITY OF DONALSONVILLE * UNTIL 415 PM EST (315 PM CST) * AT 345 PM EST(245 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 8 MILES SOUTHWEST OF DONALSONVILLE...MOVING EAST AT 35 MPH. THIS STORM IS ALSO CAPABLE OF PRODUCING HAIL UP TO ONE AND A HALF INCHES. * THE TORNADO IS EXPECTED TO BE NEAR... DONALSONVILLE BY 355 PM EST (255 PM CST)... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. LAT...LON 3101 8517 3087 8505 3104 8479 3111 8504 $$ 23-MCNATT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 26, 10:10 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 26, 10:10 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1010 PM EST SAT MAR 26 2005 ...TORNADO WATCH IN EFFECT UNTIL 5 AM EST (4 AM CST) ON SUNDAY MORNING FOR ENTIRE CWA... .CURRENTLY...SEVERE STORMS ARE MOVING EAST ACROSS THE AREA THIS EVENING AS A WARM FRONT LIFTS OVER THE AREA IN RESPONSE TO A LOW DEVELOPING OVER THE CENTRAL GULF STATES. SEVERE WEATHER WILL BE POSSIBLE FOR THROUGH THE NIGHT FOR THE CWA AS MULTILPE LINES OF CONVECTION PUSH EAST. LARGE HAIL...DAMAGING WINDS...FLOODING RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE POSSIBLE WITH THE STRONGER STORMS. A MODERATE RISK OF SEVERE STORMS IS FORECAST UNTIL 7 AM BY SPC. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && .PREV DISCUSSION... 140 PM EST SAT MAR 26 2005 .SYNOPSIS...SEVERE WEATHER IS THE MAIN THEME OVER THE NEXT 24-36 HOURS...WITH LARGE HAIL...DAMAGE WINDS & ISOLATED TORNADOES POSSIBLE. CURRENT SEVERE THUNDERSTORMS ARE ISOLATED OVER THE CWA WITH QUITE MOIST & UNSTABLE ATMOSPHERE IN PLACE. 12Z TAE SOUNDING HAD A PRECIP WATER VALUE OF 1.23 INCHES...LI OF -7.7...CAPE OF 2047 J/KG. A VEERING PROFILE IN THE FIRES 10K FT...BUT NOT THAT STRONG. EARLIER WARM FRONT OVER THE NEAR SHORE COASTAL WATERS HAS LIFTED NORTH & IS NOT AS PRONOUNCED THIS AFTERNOON...WHILE THETA-E GRADIENT HAS SURGE INTO SE AL & SW GA...& ALONG COASTAL OF FL BIG BEND TO PANHANDLE. EXPECT ISOLATED SEVERE STORMS TO CONTINUE INTO THE EVENING...THEN BECOMING LESS ACTIVE OVERNIGHT. DID SEE AREAS OF DENSE FOG LAST NIGHT & THIS MORNING...& ONLY EXPECTING PATCHY AREAS. && .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) MODELS SHOWED LIFT OVER THE CWA AS THE WARM FRONT LIFTED N TODAY...THEN A BIT OF A LULL OVERNIGHT...BUT SOME OMEGA LIFT DOES SPREAD OVER THE ENTIRE AREA...WITH THE GREATEST FARTHER N OVER NORTHERN MS/AL/GA. WILL BE KEEPING ISOLATED SEVERE IN THE FORECAST OVERNIGHT. THEN SUNDAY SEES THE UPPER LOW LIFT NE WITH THE COLD FRONT PUSHING THROUGH IN THE AFTERNOON. MODERATE RISK FROM SPC LOOKS GOOD WITH INGREDIENTS IN PLACE FOR SEVERE STORMS...LARGE HAIL...DAMAGING WINDS & ISOLATED TORNADOES. TIMING APPEARS COLD FRONT WILL NOT BE THROUGH THE CWA AROUND 06Z MONDAY MORNING OR BY 12Z. THEN HIGH PRESSURE BUILDS IN FOR MONDAY. LIKE GFS TIMING OF FRONT & FEATURES. .LONG TERM...(MONDAY THROUGH SATURDAY). HIGH PRESSURE & DRY WEATHER SETS UP THROUGH THURSDAY MORNING...THEN THE NEXT LOW PRESSURE & COLD FRONT APPROACH WITH A CHANCE OF SHOWERS & TSTMS THURSDAY EVENING TO OVERNIGHT. GFS HAS THIS COLD FRONT THROUGH THE CWA FRIDAY MORNING. THEN HIGH PRESSURE LATER FRIDAY & INTO THE WEEKEND. && .MARINE... WINDS & SEAS ARE CURRENTLY REMAINING BELOW SCEC. WILL SEE A GRADUALLY INCREASE TONIGHT & SUNDAY MORNING TO SCEC AS THE BOUNDARY MOVES CLOSER. THEN POSSIBLE SCA AFTER THE FRONT PUSHES THROUGH & INTO MONDAY. LOWERING TUESDAY THROUGH THURSDAY. THEN AGAIN INCREASING WITH THE NEXT SYSTEM. && .FIRE WEATHER... POSSIBLE DRIER & WINDY CONDITIONS COULD CAUSE SOME AREAS IN FLORIDA TO REACH RED FLAG CONDITIONS MONDAY OR TUESDAY. WILL MONITOR. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 66 79 57 69/ 70 80 50 10 PANAMA CITY 67 74 56 68/ 70 80 30 05 DOTHAN 64 78 50 66/ 90 70 20 05 ALBANY 66 76 54 64/ 90 70 40 10 VALDOSTA 66 79 57 66/ 70 70 60 10 CROSS CITY 67 80 60 70/ 50 70 50 10 && PREV DISC: MCT CURRENT DISCUSSION: BOLINSKI
Hazardous weather outlook, Mar 26, 5:30 AM EST, 18 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 AM EST SAT MAR 26 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-262200- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 530 AM EST SAT MAR 26 2005 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. ...A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE TODAY THROUGH SUNDAY... .DAY ONE... THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY THROUGH SUNDAY. A WARM FRONT WILL MOVE SLOWLY NORTH ACROSS THE REGION TODAY. THIS FRONT WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE TO INITIATE NUMEROUS SHOWERS AND THUNDERSTORMS...ESPECIALLY LATER THIS MORNING AND AFTERNOON. THERE WILL BE SUFFICIENT INSTABILITY AND VERTICAL WIND SHEAR FOR SOME OF THESE STORMS TO BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...OR EVEN A FEW TORNADOES. .DAYS TWO THROUGH SEVEN... A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TONIGHT AND SUNDAY. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THIS FRONT...AND CONDITIONS APPEAR TO BE FAVORABLE FOR SOME OF THESE STORMS TO BE SEVERE. ONCE AGAIN DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE STORMS SHOULD DIMINISH SUNDAY NIGHT AS THE COLD FRONT MOVES THROUGH. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH SUNDAY. .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. FOURNIER
In the hours before
Special weather statement, Mar 26, 6:19 PM EST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 619 PM EST SAT MAR 26 2005 FLZ015>019-026>029-034-GAZ120>131-142>148-155>160-270300- BAKER GA-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-CLAY GA- COLQUITT GA-COOK GA-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA- FRANKLIN FL-GADSDEN FL-GRADY GA-IRWIN GA-JEFFERSON FL-LAFAYETTE FL- LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WORTH GA- INCLUDING THE CITIES OF...ADEL...ALBANY...APALACHICOLA...ASHBURN... BAINBRIDGE...BLAKELY...CAIRO...CAMILLA...CARRABELLE...COLQUITT... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DAWSON...DONALSONVILLE... FITZGERALD...FORT GAINES...GEORGETOWN...LEESBURG...MADISON...MAYO... MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...OCILLA... PELHAM...PERRY...PUTNEY...QUITMAN...ST. MARKS...STEINHATCHEE... SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON AND VALDOSTA 619 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND...EFFECTIVE UNTIL 1000 PM EST SATURDAY EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. IN FLORIDA...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE. REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 10-BOLINSKI
Special weather statement, Mar 26, 7:24 PM EST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 724 PM EST SAT MAR 26 2005 ALZ069-270108- HOUSTON AL- INCLUDING THE CITIES OF...COTTONWOOD AND DOWNTOWN DOTHAN 724 PM EST SAT MAR 26 2005 AT 723 PM EST(623 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EASTERN GENEVA COUNTY...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 10-BOLINSKI
Special weather statement, Mar 26, 10:02 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 PM EST SAT MAR 26 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-271000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 1002 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 AM EST SUNDAY MORNING(400 AM CST SUNDAY MORNING). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 10-BOLINSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:34 PM EST | Severe Thunderstorm Warning | TAE | Early, Seminole | 26 min |
| Mar 26, 8:45 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 30 min |
| Mar 26, 9:13 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 47 min |
| Mar 26, 10:07 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Grady, Mitchell, Thomas | 38 min |
| Mar 26, 10:38 PM EST | Tornado Warning | TAE | Randolph | 277 days |
| Mar 26, 10:43 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Lowndes, Thomas | 47 min |
| Mar 26, 11:50 PM EST | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 25 min |
| Mar 27, 3:34 AM EST | Severe Thunderstorm Warning | TAE | Quitman | 41 min |
| Mar 27, 5:19 AM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 41 min |
| Mar 27, 5:53 AM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph, Terrell | 52 min |
| Mar 27, 8:43 AM EST | Tornado Warning | TAE | Ben Hill, Quitman | 276 days |
| Mar 27, 11:08 AM EST | Flash Flood Warning | TAE | Lee | 4 hr |
| Mar 27, 11:09 AM EST | Tornado Warning | TAE | Worth | 276 days |
| Mar 27, 11:20 AM EST | Special Marine Warning | TAE | 115 min | |
| Mar 27, 11:25 AM EST | Flash Flood Warning | TAE | Clay, Quitman, Randolph | 3 hr |
| Mar 27, 12:25 PM EST | Severe Thunderstorm Warning | TAE | Clay, Randolph | 35 min |
| Mar 27, 1:13 PM EST | Special Marine Warning | TAE | 2 hr | |
| Mar 27, 3:09 PM EST | Special Marine Warning | TAE | 96 min | |
| Mar 26, 7:08 PM EST | Severe Thunderstorm Warning | TAE | Walton | 37 min |
| Mar 26, 7:19 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Washington | 26 min |
| Mar 26, 7:45 PM EST | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 30 min |
| Mar 26, 8:14 PM EST | Severe Thunderstorm Warning | TAE | Bay, Washington | 46 min |
| Mar 26, 8:23 PM EST | Severe Thunderstorm Warning | TAE | Jackson | 37 min |
| Mar 26, 8:53 PM EST | Severe Thunderstorm Warning | TAE | Gadsden | 37 min |
| Mar 26, 8:59 PM EST | Severe Thunderstorm Warning | TAE | Calhoun | 46 min |
| Mar 26, 9:30 PM EST | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 45 min |
| Mar 26, 10:27 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 48 min |
| Mar 27, 3:41 PM EST | Severe Thunderstorm Warning | TAE | Bay | 34 min |
| Mar 26, 11:28 PM EST | Severe Thunderstorm Warning | TAE | Coffee | 47 min |
| Mar 27, 6:41 AM EST | Severe Thunderstorm Warning | TAE | Dale | 34 min |
| Mar 27, 2:06 PM EST | Severe Thunderstorm Warning | TAE | Coffee | 39 min |
| Mar 27, 2:33 PM EST | Flash Flood Warning | TAE | Coffee, Dale, Henry | 117 min |
Nearby
Tornado Warnings in Georgia, 2005Tornado Warnings in Florida, 2005Tornado Warnings in Alabama, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.